# SDR AALA202210036568

- Difficulty date: September 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A300*
- Aircraft serial: 1340
- Aircraft time: 52,209 hours, 36,137 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 27,082 hours, 11,432 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G07
- Part serial: 645670
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 27,082 hours, 11,432 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 STALL INDICATION AT CRUISE ECAM WITH A 3 TO 4 SECOND POWER DECREASE HOWEVER NO AUDIBLE BANG WAS HEARD. MAINTENANCE ACCOMPLISHED INSPECTION OF THE ENGINE AND FOUND EXTENSIVE DAMAGE TO THE 3RD AND 8TH STAGE HPC BLADES. REPLACED #2 ENGINE PER TASK CARD 26L40071001.
